Alert archive / West Virginia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 129, NWS Charleston, WV

May 10, 2011Kanawha County, Mason County, Putnam County, West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at May 10, 2011, 6:22 PM EDT for Kanawha County, Mason County, Putnam County, West Virginia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 10, 2011, 6:22 PM EDT (22:22 UTC)
Expired
May 10, 2011, 6:58 PM EDT
In force
36 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon

Counties Kanawha County, WV, Mason County, WV, Putnam County, WV

The radar

The Charleston,WV radar (KRLX), 31 km from the middle of the area, began a volume at 22:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 10, 1:10 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.4 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 194 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-487 J/kg
Mixed-layer LCL
1473 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
194 m²/s²
0-3 km storm-relative helicity
252 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

204 
WUUS51 KRLX 102222
SVRRLX
WVC039-053-079-102315-
/O.NEW.KRLX.SV.W.0129.110510T2222Z-110510T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
622 PM EDT TUE MAY 10 2011

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN KANAWHA COUNTY IN WEST VIRGINIA...
  THIS INCLUDES THE CITY OF CHARLESTON...
  SOUTHERN MASON COUNTY IN WEST VIRGINIA...
  NORTHERN PUTNAM COUNTY IN WEST VIRGINIA...
  THIS INCLUDES THE CITY OF WINFIELD...

* UNTIL 715 PM EDT

* AT 622 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  BUFFALO...OR 10 MILES NORTH OF WINFIELD...AND MOVING SOUTHEAST AT
  25 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  ELEANOR...POCA...CROSS LANES...SISSONVILLE...INSTITUTE...DUNBAR...
  SOUTH CHARLESTON...PINCH AND ELKVIEW.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...I-64 BETWEEN MILE
MARKERS 42 AND 57 IN WEST VIRGINIA...I-77 BETWEEN MILE MARKERS 97 AND
117 IN WEST VIRGINIA...I-79 BETWEEN MILE MARKERS 1 AND 13.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAIN WILL ALSO FALL FROM THIS SEVERE THUNDERSTORM...AND
WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES
AND SMALL STREAMS.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
TUESDAY EVENING FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND CENTRAL
WEST VIRGINIA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT
UNTIL 1100 PM EDT TUESDAY EVENING FOR CENTRAL VIRGINIA AND CENTRAL
WEST VIRGINIA.

&&

LAT...LON 3879 8196 3864 8170 3856 8163 3857 8159
      3846 8141 3827 8162 3863 8213
TIME...MOT...LOC 2223Z 311DEG 23KT 3865 8193

$$

24
1 follow-up statement
479 
WWUS51 KRLX 102258
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
658 PM EDT TUE MAY 10 2011

WVC039-053-079-102308-
/O.CAN.KRLX.SV.W.0129.000000T0000Z-110510T2315Z/
PUTNAM WV-MASON WV-KANAWHA WV-
658 PM EDT TUE MAY 10 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN 
KANAWHA...SOUTHERN MASON AND NORTHERN PUTNAM COUNTIES IS CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM WHICH
PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. 
THEREFORE...THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS AND 
SMALL HAIL ARE STILL POSSIBLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
TUESDAY EVENING FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND CENTRAL
WEST VIRGINIA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT
UNTIL 1100 PM EDT TUESDAY EVENING FOR CENTRAL VIRGINIA AND CENTRAL
WEST VIRGINIA.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3879 8196 3864 8170 3856 8163 3857 8159
      3846 8141 3827 8162 3863 8213
TIME...MOT...LOC 2258Z 311DEG 23KT 3850 8171

$$

24

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 2:44 PM EDT, 3 hours 38 minutes earlier.

Area forecast discussion, May 10, 2:44 PM EDT, 3 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
244 PM EDT TUE MAY 10 2011

.SYNOPSIS...
EAST OF FRONT DEW POINTS AND INSTABILITY INCREASE THIS AFTERNOON INTO
THIS EVENING.  THIS COMBINED WITH UPPER LEVEL DYNAMICS KEEP THE
THREAT OF STORM TSTMS INTO THE EVENING.  WINDS THE PRIMARY ISSUE.
POPS LOWER TONIGHT AS SUNS ENERGY REMOVED.  SIMILAR PATTERN SETS UP
FOR WEDNESDAY AFTERNOON EXCEPT THE PRESENCE OF STRONG DYNAMICS WILL
BE LESSENED.  AS A RESULT HAVE GONE WITH CHANCE POPS THEN.  KEPT
CLOSE TO GUIDANCE TEMPS RAISING MINS A BIT TONIGHT WITH HIGH DEW
POINTS AND CLOUD REMNANTS.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
FOCUS OF NEW MODEL RUNS CONTINUES TO BE OVER THE SW PORTION OF
FORECAST AREA. MADE SOME MINOR ADJUSTMENTS TO HOURLY POP FORECAST
BUT KEPT THE SAME PATTERN.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH THURSDAY NIGHT/...
QUASI-STATIONARY COLD FRONT REMAINS TO OUR SOUTHWEST AS WEAK WAVES
RIPPLE THROUGH BAROCLINIC ZONE THROUGH THE PERIOD. EXPECT SHOWER
DEVELOPMENT TO CONTINUE ALONG THE BOUNDARY...WITH DIURNAL
ENHANCEMENT. MODELS EACH HAVE THEIR OWN TAKE ON HOW THEY HANDLE
FRONT JUXTAPOSITION OF THE FRONT OVER THE NEXT FEW DAYS.
HOWEVER...WHETHER FRONT WAGGLES NORTH OR SOUTH NEAR OUR FORECAST
AREA WILL PRIMARILY BE DRIVEN BY MESOSCALE PROCESS WHICH MODELS
MAY NOT BE HANDLING ALL THAT WELL. SO..BEST FORECAST APPROACH WAS
TO KEEP CHC POPS TRENDING HIGHER DURING THE AFTERNOON HOURS...WITH
HIGHER CHANCES IN VICINITY OF THE FRONT.

FOR TEMPS...USED RAW CONSENSUS MOS VALUES WITH A FEW TWEAKS...
WHICH RESULTED IN LITTLE CHANGE FROM PREVIOUS FCSTED VALUES. MAIN
TWEAKS WERE TO KEEP OVERNIGHT MINS ON THE WARM SIDE OF MOS
VALUES...DUE TO THE LACK OF RADIATIONAL COOLING...AS RAGGED
SKIES DURING THE MORNING HOURS SHOULD HELP KEEP MORNING LOWS FROM
DIPPING MUCH. THIS TREND WAS ALSO FEATURED IN THE PREVIOUS
FORECAST PACKAGE.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
OVERALL PATTERN SHOWS LITTLE CHANGE. HOWEVER...MODELS DO PUSH
FRONTAL BOUNDARY EAST OF THE AREA BY SATURDAY MORNING AS AN AREA
OF LOW PRESSURE WORKS ITS WAY TO THE EAST. THE ECMWF CONTS TO BE
THE SLOWER OF THE MODELS IN PUSHING LOW PRESSURE AREA TO THE
EAST...AND BASED ON THE STAGNANT NATURE OF THE WX PATTERN...THE
MODEL OF CHOICE IS THE ECMWF IN HOW IT HANDLES OVERALL SYNOPTIC
PATTERN. USED HPC VALUES WITH MINOR ADJUSTMENTS TO POPULATE
GRIDDED FCST.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
STRONGEST THUNDERSTORMS OVER SW PORTION OF FORECAST AREA INTO THIS
EVENING WITH STRONG GUSTS MOST LIKELY THE GREATEST THREAT.  CLOUD
BASES EXPECTED TO REMAIN ABOVE 3000 FT EXCEPT MVFR IN THE CLOSE
VICINITY TO STORMS.  CLOUD REMNANTS EXPECTED TONIGHT SO HAVE
MINIMIZED FOG THREAT TO MVFR IN RIVER VALLEYS WITH SOME IFR TOWARDS
DAWN OVER SOUTHERN PORTION OF FORECAST AREA WHERE MOST PRECIPITATION
WILL OCCUR.  EVERYTHING IMPROVING TO VFR WEDNESDAY MORNING.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z WEDNESDAY...

FORECAST CONFIDENCE: MEDIUM.

ALTERNATE SCENARIOS: TIMING AND LOCATION OF SHOWERS AND
THUNDERSTORMS COULD VARY...ESPECIALLY OVER SOUTHERN WEST VIRGINIA
AND SOUTHWEST VIRGINIA.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    M    M
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
BKW CONSISTENCY  H    H    H    H    H    H    H    M    M    M    H    H
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    H    M    M
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H

AFTER 18Z WEDNESDAY...
NO WIDESPREAD IFR CONDITIONS EXPECTED ATTM.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...AAR
NEAR TERM...AAR
SHORT TERM...KMC
LONG TERM...KMC
AVIATION...AAR
Hazardous weather outlook, May 10, 5:47 PM EDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
547 PM EDT TUE MAY 10 2011

OHZ066-067-076-WVZ010-011-019-020-028>032-038>040-046-047-112200-
PERRY-MORGAN-WASHINGTON-PLEASANTS-TYLER-RITCHIE-DODDRIDGE-BRAXTON-
GILMER-LEWIS-HARRISON-TAYLOR-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-
RANDOLPH-
547 PM EDT TUE MAY 10 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...CENTRAL WEST
VIRGINIA AND NORTHERN WEST VIRGINIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTER ACTIVATION IS NOT EXPECTED IN THIS AREA AT THIS TIME.

KYZ101>103-105-OHZ075-083>087-WVZ005>009-013>018-024>027-036-037-
112200-
GREENUP-CARTER-BOYD-LAWRENCE-ATHENS-JACKSON-VINTON-MEIGS-GALLIA-
WAYNE-CABELL-MASON-WOOD-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-
MINGO-LOGAN-BOONE-CLAY-FAYETTE-NICHOLAS-
547 PM EDT TUE MAY 10 2011

...SEVERE THUNDERSTORM WATCH 268 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO AND MUCH OF WEST VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

VAZ003-004-WVZ033>035-112200-
DICKENSON-BUCHANAN-MCDOWELL-WYOMING-RALEIGH-
547 PM EDT TUE MAY 10 2011

...SEVERE THUNDERSTORM WATCH 269 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND
SOUTHERN WEST VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

TRM

In the hours before

Local storm report, May 10, 5:56 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
556 PM EDT TUE MAY 10 2011

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             SOUTH POINT             38.46N 82.54W
05/10/2011  U1.25 INCH       LAWRENCE           OH   PUBLIC

&&

NNNN
Local storm report, May 10, 5:59 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
559 PM EDT TUE MAY 10 2011

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0532 PM     HAIL             ASHLAND                 38.47N 82.65W
05/10/2011  U1.00 INCH       BOYD               KY   PUBLIC

&&

NNNN
Local storm report, May 10, 6:00 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
600 PM EDT TUE MAY 10 2011

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0534 PM     HAIL             ASHLAND                 38.47N 82.65W
05/10/2011  U1.25 INCH       BOYD               KY   PUBLIC

&&

NNNN
Local storm report, May 10, 6:11 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON, WV
611 PM EDT TUE MAY 10 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0609 PM     HAIL             JACKSON                 39.05N  82.63W
05/10/2011  E1.00 INCH       JACKSON            OH   911 CALL CENTER

            QUARTER SIZED REPORTED AT THE 911 CENTER.

&&

EVENT NUMBER RLX1100577

ARB
Local storm report, May 10, 6:19 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
619 PM EDT TUE MAY 10 2011

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0608 PM     HAIL             HUGHESTON               38.21N 81.37W
05/10/2011  U1.00 INCH       KANAWHA            WV   PUBLIC

&&

NNNN
Local storm report, May 10, 6:21 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
621 PM EDT TUE MAY 10 2011

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0608 PM     HAIL             PRATT                   38.21N 81.39W
05/10/2011  U0.75 INCH       KANAWHA            WV   PUBLIC

&&

NNNN

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 10, 3:58 PM EDTSevere Thunderstorm WarningRLXWayne47 min
May 10, 4:49 PM EDTSpecial Weather StatementRLXMason, Putnam26 min
May 10, 5:08 PM EDTSevere Thunderstorm WarningRLXCabell, Mason, Putnam52 min
May 10, 5:16 PM EDTSevere Thunderstorm WarningRLXCabell, Wayne59 min
May 10, 5:19 PM EDTSevere Thunderstorm WarningRLXFayette, Kanawha56 min
May 10, 5:24 PM EDTSevere Thunderstorm WarningRLXMason66 min
May 10, 5:29 PM EDTFlash Flood WarningRLXCabell, Wayne10 hr
May 10, 5:32 PM EDTSevere Thunderstorm WarningRLXClay, Jackson, Kanawha, Putnam58 min
May 10, 5:40 PM EDTSpecial Weather StatementRLXMingo35 min
May 10, 5:41 PM EDTFlash Flood WarningRLXBoone, Fayette, Kanawha, Putnam3 hr
May 10, 5:49 PM EDTFlash Flood WarningRLXMason10 hr
May 10, 5:52 PM EDTSpecial Weather StatementRLXPutnam38 min
May 10, 6:00 PM EDTSevere Thunderstorm WarningRLXClay, Fayette, Kanawha, Nicholas, Raleigh45 min
May 10, 6:11 PM EDTSevere Thunderstorm WarningRLXCabell, Wayne39 min
May 10, 6:23 PM EDTSevere Thunderstorm WarningRLXCabell67 min
May 10, 6:32 PM EDTFlash Flood WarningRLXClay, Fayette, Kanawha, Nicholas119 min
May 10, 7:01 PM EDTSpecial Weather StatementRLXKanawha29 min
May 10, 7:03 PM EDTSevere Thunderstorm WarningRLXCabell, Wayne57 min
May 10, 7:14 PM EDTSevere Thunderstorm WarningRLXClay, Fayette, Kanawha, Nicholas, Roane46 min
May 10, 7:24 PM EDTSpecial Weather StatementRLXMingo36 min
May 10, 7:30 PM EDTSevere Thunderstorm WarningRLXLogan, Mingo, Wayne45 min
May 10, 7:43 PM EDTFlash Flood WarningRLXCabell, Lincoln, Wayne8 hr
May 10, 7:43 PM EDTSevere Thunderstorm WarningRLXFayette, Kanawha, Raleigh, Wyoming47 min
May 10, 7:58 PM EDTSevere Thunderstorm WarningRLXCabell, Wayne62 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.